# SDR SWAA2023071257440

- Difficulty date: June 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER END AT AREA AFT OF FWD CARGO BAY BS535 S-25R WL156.  ACCOMPLISHED CUT-OUT AND REMOVAL OF DAMAGE IAW SRM 53-00-03-2R-1 REPAIR 1 PART 4.A-B;[03] REQUEST FOR NDI HFEC INSPECTION ON REPAIR AREA IAW SRM 53-00-03-2R-1 REPAIR 1 PART 4.C.  HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND.  LOCATED & DRILLED ALL PARTS IAW SRM 53-00-03-2R-1 REPAIR 1 & EA 23-153-01891.  CHEMICAL TREATED & PRIMED ALL REPAIR & REWORK AREA IAW SRM 51-20-01-0G-0 & SOPM 20-41-02.  INSTALLED.
